# SDR FDEA201211134000

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51372
- Condition: Damaged
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540-1600 LBL 45 CORRODED AND GOUGED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.   FABRICATED NEW SEAT TRACK IAW DWG 1465137-2.  INSTALLED SEAT TRACK IAW SRM 51-40-02 AND DWG 146N1520.     MAJOR REPAIR.
